Skip to main navigation menu Skip to main content Skip to site footer

About the Journal

Serdica Mathematical Journal is a quarterly publication of the Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences. It publishes original research papers and invited survey articles in all areas of Mathematics, preferably accessible to a broad public. The submitted manuscripts should not have been published previously and should not be currently under consideration for...

More info

Volume 49, No. 4.
Serdica Mathematical Journal

Full Issue

Contents vol. 49, 2023

Table of contents


Recently published issues